# SDR ASAA0380754

- Difficulty date: November 18, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365491
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 15K CHECK, FOUND FLOORBOARD INSERTS PULLED THROUGH.  REPLACED WITH FLOORBOARD FABRICATED IAW SRM.  (M)
